A simple lower bound on edge coverings by cliques

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish
Pages (from-to)103-104
Number of pages2
JournalDiscrete Mathematics
Volume85
Issue number1
DOIs
Publication statusPublished - Nov 1 1990

Fingerprint

Clique
Covering
Lower bound

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

A simple lower bound on edge coverings by cliques. / Gyárfás, A.

In: Discrete Mathematics, Vol. 85, No. 1, 01.11.1990, p. 103-104.

Research output: Contribution to journalArticle

@article{d0e76f02fd944ab9aa3e091f460118dd,
title = "A simple lower bound on edge coverings by cliques",
author = "A. Gy{\'a}rf{\'a}s",
year = "1990",
month = "11",
day = "1",
doi = "10.1016/0012-365X(90)90168-H",
language = "English",
volume = "85",
pages = "103--104",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "1",

}

TY - JOUR

T1 - A simple lower bound on edge coverings by cliques

AU - Gyárfás, A.

PY - 1990/11/1

Y1 - 1990/11/1

UR - http://www.scopus.com/inward/record.url?scp=44949287238&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=44949287238&partnerID=8YFLogxK

U2 - 10.1016/0012-365X(90)90168-H

DO - 10.1016/0012-365X(90)90168-H

M3 - Article

AN - SCOPUS:44949287238

VL - 85

SP - 103

EP - 104

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 1

ER -